# SDR UPS05443772

- Difficulty date: January 9, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C - R3 DOOR LOWER WEB CRACKED AT LOWER GATE PUSH ROD CUTOUT.  LOWER WEB REPAIRED AS PER SRM 51-40-02 FIG 1.
